ever since receiving shots of lucentis in my eyes (2 years) i have flashing strobe lights in my central vision. Now they never go away. I f see much better than the doctors think because when i look at the eye chart i can't see the letters because of the flashing lights. i know it has a connection to the shots of lucentis but when i ask the dr he says he has never heard of it. has anyone heard of it? will it go away. when they give you the shot does the needle peirce the macula?. i hope you can help me. i am now legally blind but i think my vision in the left eye is more like 20/50 if the flashing lights were not there.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.